MAUDE Adverse Event Report: VASCULAR INSIGHTS LLC CLARIVEIN IC INFUSION CATHETER

VASCULAR INSIGHTS LLC CLARIVEIN IC INFUSION CATHETER
Model Number 65-018-E4S
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Vascular System (Circulation), Impaired (2572)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This failure mode, difficulty of insertion, was fully investigated and was isolated to one lot of product as identified in this report.Root cause analysis was performed and corrective actions identified and implemented.Since the implementation of corrective action there have been no further events of this nature reported.
 
Event or Problem Description
The doctor prepared the patient for the procedure by inserting the introducer sheath.Physician removed the clarivein catheter part number (b)(4) from the packaging and proceeded to insert the catheter assembly into the introducer sheath.The physician encountered difficulty advancing the catheter into the introducer sheath.Physician discarded the device and opened a new one to complete the procedure with no other issues.

Brand Name
CLARIVEIN IC INFUSION CATHETER
Common Device Name
CLARIVEIN IC INFUSION CATHETER
Manufacturer (Section D)
VASCULAR INSIGHTS LLC
1 pinehill dr.
two batterymarch park
quincy MA 02169
MDR Report Key7317429
Report Number3005831739-2018-00006
Device Sequence Number16180810
Product Code KRA
UDI-Device Identifier10854339004027
UDI-Public(01)10854339004027(10)BM651403017I(17)200724
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2020
Device Model Number65-018-E4S
Device Catalogue NumberN/A
Device Lot NumberBM651403017I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005831739-11-09-17-123R
Patient Sequence Number1